# SDR CALA2013092691477

- Difficulty date: September 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 64,168 hours, 23,814 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Link
- Condition: Bent
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAULT, RETURNED TO FIELD.  INSPECTED NOSE GEAR & FOUND LOWER PROXIMITY LINK ASSEMBLY BENT & 25GA PROXIMITY SENSOR INOPERATIVE.  REPLACED LINKS IAW AMM 32-21-27 & SENSOR IAW AMM 32-31-73.  PERFORMED NOSE GEAR SWING IAW AMM, NO DEFECTS NOTED.
